# SDR REXA2017122601294

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 10,262 hours, 6,954 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER'S OXYGEN MASK BOX IS LEAKING FROM PRESS TO TEST INDICATOR.  REMOVED AND REPLACED OBSERVER'S OXYGEN BOX IAW AMM  35-11-15-400-801. OPS AND LEAK CHECKED GOOD.
